Question about Ster-Zac PowderMy mum suffers with a sore rash underneath her breasts constantly and can't wear a bra because of it. She has tried numerous attempts to dry it up but no success. Can you recommend sterzac to get rid of it and the fungal infection that accompanies it?
I would not use Sterzac in the first instance. You need to ask your GP to swab the area and sent it to the laboratory to see if the rash is fungal or bacterial and then treat it with the appropriate antifungal or anti bacterial medication.
Other questions answered by Doctoralia's experts:
- can pregnant women use of betnesol?
- Is it safe to use Xylotox while breastfeeding? I am about to have an ingrown toenail removed and the podiatrist said they will block the toes with xylotox and also use phenol to kill the root. I'm currently breastfeeding so am worried if it won't affect the baby.
- what is isoniazid use for?
- Is there Hearing loss with klaricid?
- For what is Deteclo used for?
- how does a Depo-Medrone injection affect the liver and diabetes?
- Can taking Budesonide over a long period cause Cushings disease?
- Since ten years I take ossopan 2 tablets a day as I have osteoporosis and osteopenia. Has bad side effects?
- My son is currently on seretide 125mg evohaler for asthma but he has become aggressive, is there an alternative that I could ask for instead?
- Can you use Xylotox in patients undergoing chemotherapy?
Do you have a question about Ster-Zac Powder?
Our experts answered the following question about Ster-Zac Powder:
Ask thousands of Doctoralia experts anonymously and for free
- Your question will be published anonymously
- Make it one, clear, medical question
- Be brief
- This service doesn´t replace a consultation with a medical professional. If you have a problem or emergency, go to a doctor or an emergency room.
- Questions about a specific case or second opinion requests will not be allowed.
Legal Notice - doctoralia.co.uk - All contents published on Doctoralia are informative, and should never be considered a substitute for medical advice.